mudpuppy Posted June 15, 2009 Share Posted June 15, 2009 So, I started taking Remeron 4 days ago. Last night I increased my dose (per pdoc's instructions) from 1/2 a 15 mg tablet to the whole thing. So, last night, I took 15mg of Remeron at 2000 hours. At 2045 hours, I was feeling slightly drowsy and headed to bed. At 2120 hours or so, I shut the light off and laid my head down. And proceeded for the next 30 minutes to have the most intense, acid-trippy hallucinations I've ever had (as in, better than LSD). None of this was upsetting in the least; in fact, the hallucinations were quite peaceful and calm. I guess they would technically be classed as hypnogogic hallucinations? Anyway, is this a direct symptom of the Remeron, or is it like a... secondary effect of the medication, ie, the meds make me fall asleep differently now, so I have these hallucinations as a by-product of the way I fall asleep? Or is this completely unrelated? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.